# SDR 2004FA0000816

- Difficulty date: September 2, 2004
- Submitted: October 20, 2004
- Operation: General aviation
- Aircraft: N7267H
- Make and model: Cessna 182S
- Aircraft serial: 18280591
- Engine: Lyc IO540*
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Stiffener
- Part number: 07536007
- Condition: Cracked
- Location: Firewall
- Part time: 3,334 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 INCH LONG CRACK IN LT AREA OF FIREWALL STIFFENER IN AREA OF THE PARKING BRAKE BRACKET MOUNTING.  BELIEVED TO BE CAUSED BY FLEXING OF FIREWALL BY APPLICATION OF PARKING BRAKE.  THIS IS THE SECOND AC IN FLEET WITH THIS PROBLEM.  THIS AREA NEEDS ADDITIONAL REINFORCEMENT TO MINIMIZE FLEXING IN THIS AREA.
